# SDR QXEA0100705

- Difficulty date: May 13, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 39,216 hours, 49,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT CREW REPORTED SMALL HOLE AT INBOARD SECTION OF RIGHT WING FLAP.  REPAIRED HOLE AS PER FOKKER STRUCTURAL REPAIR MANUAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
